Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 9, NWS Austin/San Antonio, TX

September 6, 201025 counties in Texas

NWS Austin/San Antonio, TX issued this wind advisory at Sep 6, 2010, 3:21 PM CDT for 25 counties in Texas. It took effect at Sep 7, 2010, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 3:21 PM CDT (20:21 UTC)
In effect from
Sep 7, 2010, 10:00 AM CDT
Expired
Sep 7, 2010, 6:00 PM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
All 25 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 78 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS74 KEWX 062021
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON SEP 6 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY UNTIL MIDNIGHT
TUESDAY NIGHT...

.WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS
TROPICAL STORM HERMINE APPROACHES. SUSTAINED WINDS OF 20 TO 30 MPH
ARE POSSIBLE ON TUESDAY AS HERMINE PUSHES NORTHWARD ACROSS THE RIO
GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS
OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE
TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD
INTO CENTRAL TEXAS.

TXZ184>191-202>208-217>225-228-070430-
/O.NEW.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE...
BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE...CARRIZO SPRINGS
321 PM CDT MON SEP 6 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT CDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT
CDT TUESDAY NIGHT. 

SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS HERMINE
PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45
MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS
WILL BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY
AS HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
669 
WWUS74 KEWX 070427 AAA
NPWEWX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT MON SEP 6 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY UNTIL MIDNIGHT
TUESDAY NIGHT...

.WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS
THE REMANANTS OF TROPICAL STORM HERMINE APPROACHES. SUSTAINED
WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS HERMINE PUSHES
NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH
ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL
BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS
HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS.

TXZ184>191-202>208-217>225-228-071230-
/O.CON.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE...
BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE...CARRIZO SPRINGS
1127 PM CDT MON SEP 6 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT
CDT TUESDAY NIGHT...

SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS
THE REMNANTS OF HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE
PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS OF
SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE
TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD
INTO CENTRAL TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
782 
WWUS74 KEWX 071053
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING UNTIL MIDNIGHT
TONIGHT...

.WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS THE
REMNANTS OF TROPICAL STORM HERMINE APPROACHES. SUSTAINED WINDS
OF 25 TO 35 MPH ARE POSSIBLE LATE THIS MORNING AS HERMINE PUSHES
NORTHWARD ACROSS THE RIO GRANDE PLAINS INTO SOUTH CENTRAL TEXAS.
GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND
THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE THIS EVENING INTO
EARLY WEDNESDAY AS HERMINE CONTINUES TO MOVE NORTHWARD ACROSS
CENTRAL TEXAS.

TXZ184>191-202>208-217>225-228-072100-
/O.CON.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE...
BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE...CARRIZO SPRINGS
553 AM CDT TUE SEP 7 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CDT TONIGHT...

SUSTAINED WINDS OF 25 TO 35 MPH ARE POSSIBLE TODAY AS THE REMNANTS
OF HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS INTO
SOUTH CENTRAL TEXAS. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE
BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE
LATE THIS EVENING INTO EARLY WEDNESDAY AS HERMINE CONTINUES TO
MOVE FARTHER INLAND.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
497 
WWUS74 KEWX 071925
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT THIS AFTERNOON UNTIL 6 PM TONIGHT...

.WINDS WILL BEGIN TO DECREASE ACROSS SOUTH CENTRAL TEXAS AS THE
TROPICAL DEPRESSION MOVES INTO CENTRAL TEXAS THIS EVENING. 
SUSTAINED WINDS OF 25 TO 35 MPH ARE STILL POSSIBLE THIS AFTERNOON 
AS THE CENTER OF THE DEPRESSION PUSHES NORTHWARD INTO THE HILL
COUNTRY. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE INNER BANDS
OF SHOWERS AND THUNDERSTORMS AS THEY PUSH NORTH INTO THE HILL
COUNTRY LATER THIS AFTERNOON. 

TXZ184>191-202>208-217>225-228-072300-
/O.EXT.KEWX.WI.Y.0009.000000T0000Z-100907T2300Z/
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE...
BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE...CARRIZO SPRINGS
225 PM CDT TUE SEP 7 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
413 
WWUS74 KEWX 072121
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT THIS AFTERNOON UNTIL 6 PM TONIGHT...

.WINDS WILL BEGIN TO DECREASE ACROSS SOUTH CENTRAL TEXAS AS THE
TROPICAL DEPRESSION MOVES INTO CENTRAL TEXAS THIS EVENING.
SUSTAINED WINDS OF 25 TO 35 MPH ARE STILL POSSIBLE THIS AFTERNOON
AS THE CENTER OF THE DEPRESSION PUSHES NORTHWARD INTO THE HILL
COUNTRY. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE INNER BANDS
OF SHOWERS AND THUNDERSTORMS AS THEY PUSH NORTH INTO THE HILL
COUNTRY LATER THIS AFTERNOON.

TXZ184>191-202>208-217>225-228-072300-
/O.CON.KEWX.WI.Y.0009.000000T0000Z-100907T2300Z/
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE...
BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE...CARRIZO SPRINGS
421 PM CDT TUE SEP 7 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Sep 6, 12:37 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 6, 12:37 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT MON SEP 6 2010

.AVIATION...
TROPICAL STORM HERMINE WILL MAKE LANDFALL JUST SOUTH OF KBRO
OVERNIGHT AND MOVE NORTH TO SOUTH CENTRAL TEXAS BY LATE TUESDAY.
DEEP TROPICAL MOISTURE WILL SURGE ACROSS SOUTH CENTRAL TEXAS
TODAY. ISOLATED TO SCATTERED SHRA/TSRA CAN BE EXPECTED EAST OF
KAQO TO MMPG LINE THIS AFTERNOON INTO THE EARLY OVERNIGHT HOURS.
SHRA/TSRA WILL BECOME MORE NUMEROUS LATE IN THE OVERNIGHT HOURS
INTO TUESDAY. VFR SKIES WILL PREVAIL WITH CUMULUS AND CIRRUS,
EXCEPT MVFR CIGS IN AND NEAR SHRA/TSRA WITH ASSOCIATED CB THIS
AFTERNOON AND EVENING. CIGS WILL LOWER TO MVFR AND IFR OVERNIGHT
INTO TUESDAY AS SHRA/TSRA BECOME MORE NUMEROUS. IFR/MVFR VSBYS
CAN ALSO BE EXPECTED. E TO SE WINDS 5 TO 15 KTS THIS AFTERNOON
WILL SLOWLY TURN TO NE AND N ON TUESDAY WITH AN INCREASE IN SPEED
TO 10 TO 18 KTS WITH GUSTS TO 25 KTS. WIND GUSTS TO 40 KTS ARE
POSSIBLE S OF KSAT IN THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT MON SEP 6 2010/

DISCUSSION...
TROPICAL STORM HERMINE IS CURRENTLY TRACKING TO THE NORTH-
NORTHWEST AT ABOUT 13 MPH TOWARD THE SOUTH TEXAS COAST. THE STORM
IS FORECAST TO CONTINUE TO PUSH TO THE NORTHWEST ACROSS THE
SOUTHERN HALF OF TEXAS THROUGH THE NEXT 12-36 HOURS BEFORE LIFTING
ACROSS CENTRAL TEXAS ON WEDNESDAY. CLOUD COVER AND CHANCES FOR
RAIN WILL INCREASE FROM THE SOUTHEAST THROUGHOUT THIS AFTERNOON
AND EVENING. THE ONGOING FORECAST IS ON TRACK WITH NO ADJUSTMENTS
NECESSARY FOR THE NEAR-TERM. HAVE LEFT CURRENT FLASH FLOOD WATCH
AS-IS AS FAR AS TIMING AND LOCATION BUT WILL REFRESH WORDING
BASED ON LATEST FORECAST GUIDANCE. HAVE ALSO UPDATED WIND GRIDS
FOR TUESDAY THROUGH WEDNESDAY BASED ON NHC GUIDANCE. NEW PRODUCTS
WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 629 AM CDT MON SEP 6 2010/

AVIATION...
PATCHY MVFR CIGS WERE DEVELOPING ACROSS THE AREA ALONG WITH SOME
PATCHY MVFR BR. CIGS COULD BRIEFLY DIP TO IFR CONDITIONS BETWEEN
12 AND 14Z. MVFR CIGS WILL LIFT TO VFR MOST AREAS...HOWEVER
INCREASING SHRA/TSRA FROM THE COASTAL PLAINS INTO S CENTRAL TX
THIS AFTERNOON WILL RESULT IN LOWER CONDITIONS.  CONDITIONS WILL
DETERIORATE LATE TODAY AND OVERNIGHT TROPICAL MOISTURE ASSOCIATED
WITH TROPICAL STORM HERMINE MOVES INLAND OVER THE LOWER TEXAS COAST
AND SHRA/TSRA BEGIN TO AFFECT TERMINALS.

PREV DISCUSSION... /ISSUED 448 AM CDT MON SEP 6 2010/

DISCUSSION...
THE DEVELOPMENT OF TROPICAL STORM HERMINE OVER THE WESTERN GULF
WILL AMPLIFY AN ALREADY WET FORECAST FOR SOUTH CENTRAL TEXAS FOR THE
PERIOD FROM EARLY TUESDAY THROUGH MIDDAY WEDNESDAY. THE FORECAST
TRACK FROM NHC AND MODEL CONSENSUS REFLECT GOOD CONFIDENCE AS A
DEVELOPING HIGH PRESSURE RIDGE OVER THE NORTHERN GULF COAST STEERS
THE STORM TO THE NNW FOR THE NEXT COUPLE DAYS. THE ENVIRONMENTAL
SSE WINDS SHOULD MAKE FOR AN ELONGATED RAIN PATTERN...STRETCHING
THE QPF PATTERN OF THE TROPICAL STORM IN A NNW-SSE ELLIPTICAL
SHAPE...WITH THE HEAVY RAIN THREAT SHIFTING GRADUALLY NW FROM OUR
SE COUNTIES LATE TONIGHT TO OUR NORTHWEST COUNTIES BY MIDDAY
WEDNESDAY.

AHEAD OF THIS SYSTEM THERE APPEARS TO BE A SOME SURGING OF GULF
MOISTURE AND INSTABILITY INTO THE DRY AND STABLE REGIME CURRENTLY
OVER SOUTH CENTRAL TEXAS. THUS WILL ISSUE AN UPDATE TO ADD
SLIGHTLY HIGHER POPS INTO THE SAT/AUS AREAS LATE THIS MORNING.
SOME HIGHER WINDS WILL ALSO BE ADDED TO THE RIO GRANDE PLAINS FOR
TUESDAY...WITH WINDS EXPECTED TO APPROACH ADVISORY CRITERIA OVER
THE RIO GRANDE PLAINS TUESDAY NIGHT.

THE TRACK OF HERMINE IS EXPECTED TO PULL THE HIGHEST INSTABILITY
NORTH OF THE FORECAST AREA BY WEDNESDAY AFTERNOON...BUT REMNANT
DEEP TROPICAL MOISTURE WILL WARRANT SLIGHT CHANCE TO LOW CHANCE
POPS THROUGH THURSDAY. AS THE HIGH PRESSURE RIDGE CONTINUES TO
EXPAND OVER THE GULF STATES...HOT AND HUMID CONDITIONS ARE
EXPECTED TO FILL IN THUS DAY WITH TRIPLE DIGIT HEAT INDICES
EXPECTED FOR MANY AREAS THURSDAY THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              95  76  88  76  87 /  20  20  80  80  60
AUSTIN BERGSTROM INTL AIRPORT  94  75  87  77  88 /  30  40  90  80  60
NEW BRAUNFELS MUNI AIRPORT     94  75  87  76  87 /  40  50  90  90  60
BURNET MUNI AIRPORT            92  74  83  74  86 /  10  20  80  80  60
DEL RIO INTL AIRPORT           94  74  90  74  89 /  -   10  60  50  50
GEORGETOWN MUNI AIRPORT        93  75  86  75  88 /  20  20  80  70  60
HONDO MUNI AIRPORT             94  74  87  76  86 /  20  20  80  90  60
SAN MARCOS MUNI AIRPORT        94  76  87  75  88 /  30  50  90  90  60
LA GRANGE - FAYETTE REGIONAL   92  76  86  77  87 /  40  50  90  60  60
SAN ANTONIO INTL AIRPORT       94  76  87  76  87 /  30  40  90  90  60
STINSON MUNI AIRPORT           94  76  87  76  87 /  40  50  90  90  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...
KARNES...LAVACA...LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON.

FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT...
EDWARDS...GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
REAL...UVALDE...VAL VERDE...ZAVALA.

&&

25/04
Hazardous weather outlook, Sep 6, 11:09 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 AM CDT MON SEP 6 2010

TXZ171>173-183>194-202>209-217>225-228-071030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1109 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
TROPICAL STORM HERMINE WILL MOVE NORTH-NORTHWEST MAKING LANDFALL
ALONG THE COAST OF NORTHEASTERN MEXICO OR EXTREME SOUTHERN TEXAS
DURING THE OVERNIGHT HOURS. DEEP TROPICAL MOISTURE WILL SURGE
ACROSS SOUTH CENTRAL TEXAS TODAY INTO TONIGHT. SHOWERS AND
THUNDERSTORMS WILL INCREASE ACROSS THE REGION TODAY INTO TONIGHT.
LOCALLY HEAVY RAINS ARE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR ALL OF
SOUTH CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
TROPICAL STORM HERMINE AND DEEP TROPICAL MOISTURE WILL MOVE ACROSS
THE AREA TUESDAY THROUGH MIDDAY WEDNESDAY. NUMEROUS BANDS OF
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. HEAVY RAINFALL RATES OF
1 TO 3 INCHES PER HOUR WILL BE POSSIBLE. WIDESPREAD RAINS OF 2 TO
5 INCHES ARE EXPECTED...WITH HIGHER TOTALS UP TO 12 INCHES
POSSIBLE BY MIDDAY WEDNESDAY. A FLASH FLOOD WATCH REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR ALL OF
SOUTH CENTRAL TEXAS. IN ADDITION...WIND GUSTS UP TO 45 MPH ARE
POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY INTO WEDNESDAY.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 4:17 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more66 hr

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.